sexologist-icon

Irregular periods

My gf & I had sex unprotected but took pills within 72 hrs but after 5 days of taking pills irregular periods have started much before the due date. Is there any unwanted pregnancy or its a effect of pills because of which some hormonal imbalance has taken. Please suggest
views-icons 28 Views Bookmark this Answer
Bookmark
v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Chethan R S
General Physician Bangalore

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Hi...,the most common cause for missing periods is pregnancy unless ruled out... In a normal menstrual cycle, a balance between the hormones estrogen and progesterone regulates the buildup of the lining of the uterus (endometrium), which is shed during menstruation. If a hormone imbalance occurs, mentrual irregularities occurs.. Periods can be delayed for a single cycle or it can be delayed in every cycle. If the delay is in only a single cycle, the most likely cause is a temporary cause like stress.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO